# SDR 97ZZZX1228

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1392H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780156
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 1038256013
- Condition: Teeth Broke
- Location: Engine Magneto
- Part time: 655 hours
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO DISTRIBUTOR TEETH BROKE DURING RUN-UP.  RECOMMEND BETTER QC DURING MANUFACTURE.
